... considering adding wellbutrin to cymbalta. My doc says there is room to up the dosage on cymbalta, but I have zero sex drive now and apparently the depression has finally conquered my current med regimen, so I have to do something. all I have been doing is eating and staying in my room for the most part, and I'm feeling worthless because of the lack of motivation to be productive. I'm worried about adding another med, switching, or increasing dosage. Any opinions or helpful advice?
IDK; Really your doctor has some good points, Yes and this time of year it is harder due to the shorter days the glum. But I have been where you are a buddy, And we are doing ourselves no favors by letting this get to you and just laying in the bed no motivation. Try and just come out of your room mess around the house a little do it in stages. small steps and changing the way we are thinking makes a world of difference and slowly enlarge your area. Your not the first and last but I was also stuck in the house for many years at one point cant get interested in anything. But truth be known most people on meds part meds part us. You have to start pushing yourself little by little and keep enlarging your safety zone and you will be able to sit and think about look what I did get done today. And one other benefit if I were you have the doctor go with the Wellbutrin the reason I am telling you this is it is one of the medications that help pick up your sex drive and that is one of the reasons that you get double benefits from it. Now know its not going to work right off but at least you will know that you have a good reason to keep taking it and most the time it is pretty well tolerated and it's only the first week to maybe 2 that if you going to have side effects they are not that bad but they go away in that amount of time So I really suggest that combination if it were me. And it did help my problem with that also. But again as you know real improvement, in the long run, is trying to do small task take your medications at the right time every day. And it really does help to think of Positive things that you remember doing or enjoy doing at some point the negative things just pull you down. and try and use your sense of humor it is still there. And continue with faith whatever you believe in even if its the new medications this is going to be the right match and I am going to be on them. Like it or not to bring the old you back, And if you can try and do some reading of self-help books all of this together can make a world of difference. You're not alone and remember that and that there are much more are worse than you. So stay positive. thanks for checking in here and think about this and see what you're not doing and just start to slowly make changes. between that and thinking different and new medications. you're on your way to a better you. feel free to write back and let us know how you're doing We have no choice so we have to make the best out of it. Chuck1957
chuck makes very helpful suggestions to you. Don't worry about increasing dosages or adding medications. The downside of depression is far worse. The telomeres at a microscopic level leave you more susceptible to early stroke, heart disease and osteoporosis. I am a case in point. Depression robs you of physical energy and robs you of your life. So please heed your doctor's recommendations. Your worry is most likely one of the symptoms of depression.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2015 • 2 answers
Posted 13 Feb 2016 • 2 answers
Posted 17 Feb 2016 • 5 answers
Posted 20 Jun 2016 • 2 answers
Posted 6 Apr 2017 • 4 answers